RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2144–2148 (Mi de4413)  

Ordinary Differential Equations

Stability in the large of autonomous systems of two differential equations with two nonlinearities

G. S. Krechetov

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (581 kB)

Bibliographic databases:
UDC: 517.925.54
Received: 15.11.1979

Citation: G. S. Krechetov, “Stability in the large of autonomous systems of two differential equations with two nonlinearities”, Differ. Uravn., 17:12 (1981), 2144–2148

Citation in format AMSBIB
\Bibitem{Kre81}
\by G.~S.~Krechetov
\paper Stability in the large of autonomous systems of two differential equations with two nonlinearities
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2144--2148
\mathnet{http://mi.mathnet.ru/de4413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642877}


Linking options:
  • http://mi.mathnet.ru/eng/de4413
  • http://mi.mathnet.ru/eng/de/v17/i12/p2144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020